How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

What causes a person to have hot urine, and how does it affect

Customer Question

What causes a person to have hot urine, and how does it affect your blood pressure.
Submitted: 7 years ago.
Category: Medical
Expert:  Family Physician replied 7 years ago.
When you say that your urine is "hot", do you mean that it burns or stings when you urinate?
Customer: replied 7 years ago.
No, it does not sting or burn. But my blood pressure rises then also......on blood pressure medicine...
Expert:  Family Physician replied 7 years ago.
Can you clarify what you mean then by "hot urine"?

When does your blood pressure rise?
Customer: replied 7 years ago.
When I urinate it is hot...I ask doctors what causes that.... maybe it is so stupid they just don't want to give me an answer. I have been on antibiotics for over a month now...Cipro, and something else....but I'm still having rounds with high bloodpressure and this problem. My blood pressure goes so high I have to go to the emergency room and get it lowered.......
Customer: replied 7 years ago.
I have replyed...what happened to my answer??????
Customer: replied 7 years ago.
Phone me or email me. Thanks laverne XXX-XXX-XXXX,. Do not charge me unless you give me an answer....
Customer: replied 7 years ago.

I think I have given you the best information I 3:45. Thanks for replying to me.



Customer: replied 7 years ago.
Relist: No answer yet.
I never got an answer to my question....refund my $9.00.

Related Medical Questions